Jump to content
CrazyBoards.org

Recommended Posts

I started taking lamictal in October. Started out at 25mg and titrated to 100. The first couple of weeks were rough, but those side effects passed.

For the last week or so, usually in the evening I felt like I am burning from the inside out. Literally. I feel otherwise fine. A bit of chest congestion and headaches, but that is it. 

Has anyone else experienced this? It makes anything touching you unbearable.

There is no rash.

Share this post


Link to post
Share on other sites

I experienced extreme itching (all over body and especially legs) but no rash once I hit 75mg. I think a common side effect is skin irritation, pruritus or possibly internal burning sensation, but probably good to inform your pdoc. I've been on 100mg for almost a year and my legs still get very annoyingly itchy! I'm not sure what causes this.

  • Like 1

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...